| Model Number |
ACUMATCH GXL 15DEG LINER 28MM SZ G |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately seventeen years post initial right tha, this (b)(6) male patient presented with apparent hip liner that wear leading to instability.Patient has a successful revision surgery.Patient hip liner and femoral head was removed and replaced.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photos and x-rays received.The device will be return.
Additional Manufacturer Narrative
Concomitant medical products: ceramic head 28mm +5 neck (cat# 2-28l / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of long-term prosthesis wear secondary to being implanted for 17 years.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.